Concern about side effects of cancer vaccine

By admin
16 September 2014

Parents and doctors are concerned after some 200 Colombian schoolgirls have mysteriously fallen ill due to what seems to be a cervical cancer vaccine.

Parents and doctors are concerned after some 200 Columbian schoolgirls have mysteriously fallen ill due to what seems to be a cervical cancer vaccine, reports the UK’s Daily Mail.

All 200 girls, aged between nine and 16, had recently been vaccinated with Gardasil, which prevents the Human papillomavirus (HPV) which causes cervical cancer.

In recent months they’ve all displayed symptoms including numb hands, faintness and headaches, reports America’s CBS News. Roughly 120 girls were rushed to hospital over the past weekend, overwhelming the town’s medical facilities.

According to Associated Press, the mayor of El Carmen de Bolivar, the town where the mysterious illness has struck, has confirmed there’s been a steady increase in symptoms since May this year.

However, health-care practitioners have warned Gardasil is successfully dispensed to millions of women across the globe, and there’s no reason for concern.

Toxicologists and doctors are assessing the situation to determine whether there are any other similarities between the patients, aside from the vaccine.

Gardasil’s representatives have also released a statement asserting its product has been tested as safe.

-Mieke Vlok  

Sources: Associated Press, CBS News, Daily Mail

Find Love!

Men
Women